# SDR AALA20190709003

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 59,436 hours, 24,272 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED VERTICAL PRESSURE DECK WEB AT BS 663 BETWEEN RBL 31.83 AND RBL 40. REPAIRED VERTICAL PRESSURE DECK WEB PER EA 295944AND SRM 57-10-10-2R-4.
